advertisement
Question
Posted by: Lisha | 2006/10/24

pill

I take the pill everyday, I put on weight, i must take this pill but can you tell me something to take with it so I dont put on weight?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageNatural health

Hi

if you are picking up weight with the pill it is hormonal - mostly good eating and exercise will help.

Regards
Dr Debbie

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Lisa | 2006/10/26

Maybe you should try another brand of pill. I got fat on Melodene but lost weight when I switched to Yasmin. You will just have to find what works for you.

Reply to Lisa

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement